# SDR ASOA2013120609600

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 23,172 hours, 22,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R BULB IAW AMM 33-51-09.  OPS CHECKED GOOD.
